Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Effexor Withdrawal

Posted by kirsty2207 on May 3, 2004, at 14:13:23

In reply to Re: Effexor Symptoms Patrick James, posted by selene on January 28, 2004, at 17:15:54

... just wanted to say thanks to all of you for sharing your experiences on the withdrawal of Effexor, this is my third time of tring to get off these drugs and each time in the past I thought the way I was feeling was how I was without the drugs and had not realised that they were withdrawal symptoms. I thought I was pretty much in sane. It is so reassuring that these head shakes, aches and pains, dreams, etc is the effects of the drugs and it's not just me. I sympathise greatly with anyone going through the withdrawal process. It is probably the hardest thing I have ever done. I have been on anti-depressants for 7 years, started with Prozac, then Roboxetine and then Effexor for the last 3 years and I am now on Day 5 of been completely drug free. I am struggling but am determined this time to see it through. Does anyone know how long these horrible withdrawal symptoms will last? ... does anyone know if there has been any evidence of permanent damage following these head shakes?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:kirsty2207 thread:3670
URL: http://www.dr-bob.org/babble/20040429/msgs/342871.html